BibTeX record journals/jco/FinkG12

download as .bib file

@article{DBLP:journals/jco/FinkG12,
  author    = {Jir{\'{\i}} Fink and
               Petr Gregor},
  title     = {Long cycles in hypercubes with optimal number of faulty vertices},
  journal   = {J. Comb. Optim.},
  volume    = {24},
  number    = {3},
  pages     = {240--265},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10878-011-9379-1},
  doi       = {10.1007/s10878-011-9379-1},
  timestamp = {Fri, 15 Sep 2017 17:21:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jco/FinkG12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier